# SDR DALA2015031902260

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y1225 AT AFT GALLEY AREA FROM FRAME 66 +5" TO FRAME 67+15",  L=0.700", W=0.350", D=0.002".  REPLACED FLOORBEAM +Y1225 LOC BETWEEN FR 66+5" TO FR 67+15" AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000.
